Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today.
A vaginal pessary for thrush always dissolves due to the moisture of the vagina. You dont need to worry about this.
It sure will
It will def dissolve
Yes, its the infection You will feel much better tomorrow
So I took the pasalary last night and this morning it burns when I pee ? what is happening?
Yes,there is inflammation from the yeast infection
I took a thursh pessary last night now this morning since to took the passary it hurts to pee. What is going on .
Oh ok so the feeling like I need to pee all the time and the stinging is to do with the thursh ?
And even he just fingered me nothing else dose that mean I'm still a virgin .
Oh ok and I asked my doctor about a smear and she said that I don't really need one cause I'm not sexual active and you can't get the hvp virus. Is this right?
So my doctor is wrong than . Cause I'm on the pill cause I have pcos
Just scared o have cancer
I think that cause my boyfriend fingered me .